Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Side effects of the Femilon contraceptive pill

I would like to know the side effects of the Femilon contraceptive pill
Asked On : Wed, 15 Sep 2010
Answers:  2 Views:  2417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello nusrath
welcome to HealthcareMagic
Femilon is a contraceptive pill and it is a hormonal preparation.The common side effects are nausea;vomiting;dizziness;weight gain;breakthrough bleeding;there can be chances of deep vein thrombosis;etc.Most of the side effects are temporary and they subside after stopping the medicine.So use it as advised by your doctor.
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response

Thanks for your query.
The contraindication (where we can not use it)-If you have heart disease, uncontrollable hypertension,migraine,liver disease,gall bladder disease,breast tumor or fibroadenoma etc. And its common side effects are anorexia,nausea,vomiting, stomach upsate,weight gain,irregular bleeding.

best wishes.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor